Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Solution of steady state temperature problems with the aid of a generalized Fourier convolution


Author: A. W. Jacobson
Journal: Quart. Appl. Math. 7 (1949), 293-302
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/qam/31104
MathSciNet review: 31104
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/qam/31104
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society